# SDR DL76L070479

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 52,481 hours, 7,927 cycles
- Engine: Pwa PW4060
- Engine time: 51,136 hours, 47,882 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW40603
- Part serial: 101004
- Condition: Leaking
- Location: Nr 2
- Part time: 51,136 hours, 47,882 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DUE NUMBER 2 ENG EXCESSIVE HIGH OIL CONSUMPTION, PERFORMED EXT INSPECTION.  NO OIL LEAK NOTED AFTER ENG RUN UP.  AIRCRAFT POSITIONED FERRY TO ATL ON FLT 9903 DUE TO EXISTING PROBLEM WITH THE NR 3 BEARING LEAK INTO THE TAILPIPE.  LEAK HAS PROGRESSED PAST OIL CONSUMPTION LIMIT AND WILL REQUIRE ENG CHANGE.  NR 2 E/C C/W PER TRANS 1T149.
